Alert archive / Minnesota / Special Weather Statements in 2015

Special Weather Statement, NWS Twin Cities, MN

June 7, 2015Redwood County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Jun 7, 2015, 5:33 PM CDT for Redwood County, Minnesota. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2015, 5:33 PM CDT (22:33 UTC)
Expired
Jun 7, 2015, 6:00 PM CDT
In force
27 min
Issued by
NWS Twin Cities, MN

County Redwood County, MN

The radar

The Sioux Falls radar (KFSD), 129 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 10.6 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2015-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 27 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2015-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
27 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
742 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

190 
WWUS83 KMPX 072233
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
533 PM CDT SUN JUN 7 2015
 
MNZ073-072300-
REDWOOD-
533 PM CDT SUN JUN 7 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN REDWOOD COUNTY...

AT 532 PM CDT...A STRONG THUNDERSTORM WAS OVER MILROY...OR 12 MILES
EAST OF MARSHALL...MOVING SOUTHEAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WALNUT GROVE...LAMBERTON...SANBORN...MILROY...LUCAN AND REVERE. 

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4431 9559 4447 9559 4450 9554 4421 9511
      4419 9515 4420 9551 4428 9560
TIME...MOT...LOC 2232Z 317DEG 36KT 4438 9556 
$$

DWE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 7, 3:50 PM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jun 7, 3:50 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
350 PM CDT SUN JUN 7 2015

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 252 PM CDT SUN JUN 7 2015

TWO SHRTWV/S MOVING ACROSS THE NORTHERN PLAINS WILL BE THE MAIN
PLAYER OVER THE NEXT 6-9 HRS WITH ISOLD/SCT CONVECTION WHERE
INSTABILITY HAS BEEN MAXIMIZED THIS AFTN/EARLY EVENING. BY
SUNSET...ANY LEFTOVER CONVECTION SHOULD DISSIPATE. SOME OF THE
STORMS THIS AFTN WILL BE CAPABLE OF PRODUCING SVR HAIL BASED ON
MLCAPES OF 1500 AND SHEAR VALUES OF 30 KTS. THE BEST CHC OF SVR WX
IN MPX CWA WILL BE ACROSS THE N/NW WHERE BETTER CAPES REMAIN.

OTHERWISE...NOT TOO MANY CHGS OVERNIGHT WITH TEMPS FORECAST TO
FALL INTO THE 50S/60S. TOMORROW WILL BE DRY WITH TEMPS ONCE
AGAIN RISING INTO THE 70S/LOWER 80S.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 252 PM CDT SUN JUN 7 2015

A SMALL RIDGE OF SFC HIGH PRES WILL MOVE ACRS THE AREA MON
NIGHT...ALLOWING FOR A RESPITE FROM PRECIPITATION BUT A WEAK AREA
OF LOW PRES WILL DRIVE SEWD FROM S-CENTRAL CANADA FOR TUE. UPR LVL
SUPPORT IS WEAK WITH THIS SYSTEM AS FLOW WILL CONTINUE TO BE
MAINLY FROM THE NW WHILE H5 HEIGHTS CONTINUE TO RISE. BEST
MOISTURE WILL ALSO BE CONFINED TO N OF THE INTERNATIONAL BORDER SO
WILL KEEP ONLY SLGT CHC POPS GOING FOR MAINLY NRN AND ERN PORTIONS
OF THE CWFA. BETTER DEFINED HIGH PRES WILL THEN MOVE THROUGH THE
REGION UNDERNEATH A CENTRAL CONUS RIDGE AXIS...GRADUALLY SHIFTING
EWD. WED INTO THU...THIS RIDGE AXIS WILL BEGIN TO BREAK DOWN AS A
LONGWAVE TROF DEVELOPS IN THE LEE OF THE ROCKIES AND DIGS SWWD.
THIS DIGGING TROF WILL AID IN CYCLOGENESIS OVER CO/KS...AND THIS
DEEPENING SYSTEM WILL TAKE ADVANTAGE OF MOISTURE FROM TROPICAL
SYSTEM BLANCA WHICH WILL RIDE NEWD FROM THE MEXICAN BAJA INTO THE
SWRN CONUS AND CONTINUING INTO THE NRN-CENTRAL PLAINS. THIS
TROPICAL AIRMASS WILL INCRS PWATS TO BETWEEN 1.50-2.00 FOR THU
INTO FRI...COINCIDENT WITH THE MOVEMENT OF THE LOW PRES CENTER
FROM NEBRASKA INTO NRN IA/SRN MN. RAIN CHANCES INCREASE
SIGNIFICANTLY THU-FRI...INCLUDING THE POSSIBILITY OF PERIODS OF
MOD-HVY RAIN AND A SMALL CHANCE FOR STRONG/SEVERE TSTMS. ONCE THIS
SYSTEM SLOWLY EXITS THE REGION FRI NIGHT INTO SAT...A MORE
TRANQUIL PERIOD WILL DEVELOP FOR THE UPCOMING WEEKEND. CANNOT RULE
OUT ADDITIONAL SHWRS/TSTMS FOR NEXT WEEKEND AS A SRN STREAM SYSTEM
LOOKS TO LIFT N INTO THE REGION...BUT THERE IS PLENTY OF
UNCERTAINTY THAT FAR OUT. AFTER THE BRIEF WARM SPELL FOR
TUESDAY...TEMPERATURES TUMBLE BACK DOWN TO NEAR-TO-BELOW NORMAL
LEVELS FOR THE LATTER HALF OF THE WEEK WITH THE LATE WEEK STORM
SYSTEM.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1150 AM CDT SUN JUN 7 2015

TWO WEATHER DISTURBANCES MOVING EAST-SOUTHEAST ACROSS THE DAKOTAS
WILL AID IN THE DEVELOPMENT OF ISOLD SHRA/TSRA THIS AFTN. DUE TO
THE ISOLATED NATURE...ONLY CONSIDERED VCSH/VCTS. IF THE ACTIVITY
BECOMES MORE ORGANIZED AND WIDESPREAD...WILL UPDATE WITH A PERIOD
OF 1/2 TO 1 HR OF SHRA/TSRA. CONFIDENCE ON HOW WIDESPREAD THIS
ACTIVITY GETS IS LOW. OTHERWISE...VFR WITH WINDS NW/WNW. GUSTY
THIS AFTN.

KMSP...ISOLD SHRA/TSRA WILL BE THE MAIN CONCERN THIS AFTN...BUT
CONFIDENCE IS LOW ON HOW WIDESPREAD THIS ACTIVITY GETS.
THEREFORE...KEPT THINGS SIMPLE WITH VFR CIGS AND WNW WINDS ARND
10-15 KTS.

/OUTLOOK FOR KMSP/
TUE...VFR. ISOLD TSRA. WIND SW 10 KTS.
WED...VFR. WIND NW 10 KTS.
THU...VFR. SCT TSRA LATE. ESE WIND 10 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...JLT
LONG TERM...JPC
AVIATION...JLT
Hazardous weather outlook, Jun 7, 3:24 PM CDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
324 PM CDT SUN JUN 7 2015

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
081600-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
324 PM CDT SUN JUN 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED THROUGH THIS
EVENING. A FEW THUNDERSTORMS MAY CONTAIN SMALL HAIL AND GUSTY
WINDS...BUT ORGANIZED SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS AND AREAS OF HEAVY RAIN ARE POSSIBLE FOR THE SECOND
HALF OF THIS WEEK...PARTICULARLY THURSDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Jun 7, 3:39 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
339 PM CDT SUN JUN 7 2015

MNZ044-045-072115-
KANABEC-MILLE LACS-
339 PM CDT SUN JUN 7 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MILLE LACS AND
SOUTHWESTERN KANABEC COUNTIES...

AT 338 PM CDT...A STRONG THUNDERSTORM WAS 9 MILES SOUTH OF ONAMIA...
OR 33 MILES NORTHWEST OF CAMBRIDGE...MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MORA...OGILVIE...KNIFE LAKE AND MORA AIRPORT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4590 9374 4598 9373 4602 9321 4578 9322
TIME...MOT...LOC 2038Z 284DEG 27KT 4593 9365

ADL
Special weather statement, Jun 7, 4:31 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
431 PM CDT SUN JUN 7 2015

MNZ045-052-053-072200-
KANABEC-ISANTI-CHISAGO-
431 PM CDT SUN JUN 7 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CHISAGO...NORTH
CENTRAL ISANTI AND SOUTHERN KANABEC COUNTIES...

AT 431 PM CDT...A STRONG THUNDERSTORM WAS OVER MORA...OR 22 MILES
SOUTHWEST OF HINCKLEY...MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MORA...RUSH CITY...BRAHAM...BRUNSWICK...OGILVIE...GRASSTON...
QUAMBA...LEWIS LAKE...RUSH CITY AIRPORT...MORA AIRPORT AND WILD RIVER
STATE PARK.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 156 AND 163.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4593 9314 4574 9314 4573 9288 4558 9289
      4576 9341 4596 9343
TIME...MOT...LOC 2131Z 287DEG 24KT 4586 9335

ADL
Special weather statement, Jun 7, 4:59 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
459 PM CDT SUN JUN 7 2015

MNZ074-075-083-072230-
BROWN-BLUE EARTH-NICOLLET-
459 PM CDT SUN JUN 7 2015

...A STRONG THUNDERSTORM WILL AFFECT WESTERN BLUE EARTH...
SOUTHEASTERN BROWN AND SOUTH CENTRAL NICOLLET COUNTIES...

AT 459 PM CDT...A STRONG THUNDERSTORM WAS NEAR COURTLAND...OR 9 MILES
SOUTHEAST OF NEW ULM...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MANKATO...LAKE CRYSTAL...COURTLAND...GOOD THUNDER...VERNON CENTER...
GARDEN CITY...JUDSON...SKYLINE AND SEARLES.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4407 9437 4410 9437 4411 9441 4420 9452
      4432 9434 4408 9393 4393 9420
TIME...MOT...LOC 2159Z 317DEG 26KT 4420 9434

DWE
Special weather statement, Jun 7, 5:10 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
510 PM CDT SUN JUN 7 2015

MNZ076-077-084-072245-
RICE-WASECA-LE SUEUR-
510 PM CDT SUN JUN 7 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WASECA...SOUTHWESTERN
RICE AND SOUTHERN LE SUEUR COUNTIES...

AT 509 PM CDT...A STRONG THUNDERSTORM WAS NEAR LAKE JEFFERSON...OR 15
MILES NORTHEAST OF MANKATO...MOVING SOUTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
FARIBAULT...WASECA...LE CENTER...WATERVILLE...MORRISTOWN...ELYSIAN...
WARSAW...CLEVELAND...KILKENNY...ST HENRY...WASECA AIRPORT AND
GREENLAND.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4418 9377 4424 9377 4424 9389 4427 9395
      4443 9379 4428 9333 4406 9353
TIME...MOT...LOC 2209Z 299DEG 23KT 4432 9376

DWE
Special weather statement, Jun 7, 5:15 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
515 PM CDT SUN JUN 7 2015

MNZ053-WIZ014-072300-
CHISAGO-POLK-
515 PM CDT SUN JUN 7 2015

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CHISAGO AND CENTRAL
POLK COUNTIES...

AT 514 PM CDT...A STRONG THUNDERSTORM WAS OVER WOLF CREEK...OR 23
MILES EAST OF CAMBRIDGE...MOVING SOUTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ST. CROIX FALLS...BALSAM LAKE...TAYLORS FALLS...CENTURIA...
MILLTOWN...CUSHING...WOLF CREEK AND WILD RIVER STATE PARK.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4551 9286 4564 9274 4549 9233 4530 9253
TIME...MOT...LOC 2214Z 299DEG 23KT 4553 9276

DWE
Special weather statement, Jun 7, 5:33 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
533 PM CDT SUN JUN 7 2015

MNZ073-072300-
REDWOOD-
533 PM CDT SUN JUN 7 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN REDWOOD COUNTY...

AT 532 PM CDT...A STRONG THUNDERSTORM WAS OVER MILROY...OR 12 MILES
EAST OF MARSHALL...MOVING SOUTHEAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WALNUT GROVE...LAMBERTON...SANBORN...MILROY...LUCAN AND REVERE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4431 9559 4447 9559 4450 9554 4421 9511
      4419 9515 4420 9551 4428 9560
TIME...MOT...LOC 2232Z 317DEG 36KT 4438 9556

DWE

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 8:26 PM CDTSpecial Weather StatementMPXTodd49 min
Jun 6, 9:47 PM CDTSpecial Weather StatementMPXStearns43 min
Jun 6, 10:26 PM CDTSpecial Weather StatementMPXBlue Earth, Faribault, Freeborn, Martin, Steele, Waseca and 1 more109 min
Jun 6, 10:38 PM CDTSpecial Weather StatementMPXBenton, Kanabec, Mille Lacs, Stearns112 min
Jun 6, 11:36 PM CDTSpecial Weather StatementMPXBenton114 min
Jun 7, 12:30 AM CDTSpecial Weather StatementMPXWashington45 min
Jun 7, 2:47 PM CDTSpecial Weather StatementMPXMille Lacs28 min
Jun 7, 3:13 PM CDTSpecial Weather StatementMPXMille Lacs32 min
Jun 7, 3:39 PM CDTSpecial Weather StatementMPXKanabec, Mille Lacs36 min
Jun 7, 4:31 PM CDTSpecial Weather StatementMPXKanabec29 min
Jun 7, 4:59 PM CDTSpecial Weather StatementMPXBlue Earth31 min
Jun 7, 5:10 PM CDTSpecial Weather StatementMPXLe Sueur35 min
Jun 7, 6:41 PM CDTSpecial Weather StatementMPXDakota34 min
Jun 7, 5:15 PM CDTSpecial Weather StatementMPXPolk45 min
Jun 7, 5:51 PM CDTSpecial Weather StatementMPXPolk39 min
Jun 7, 6:51 PM CDTSpecial Weather StatementMPXDunn39 min

Nearby

Special Weather Statements in Minnesota, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.